The arc-width of a graph

Barát, János, Hajnal, Péter: The arc-width of a graph.
ELECTRONIC JOURNAL OF COMBINATORICS, 8. Paper-#R34. ISSN 1077-8926 (2001)

[img]
Preview
Text
1117794.pdf - Published Version

Download (103kB) | Preview
Item Type: Article
Journal or Publication Title: ELECTRONIC JOURNAL OF COMBINATORICS
Date: 2001
Volume: 8
Page Range: Paper-#R34
ISSN: 1077-8926
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 1117794
Date Deposited: 2015. Dec. 12. 16:26
Last Modified: 2015. Dec. 12. 16:26
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5927

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year